# SDR DALA2022011300262

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 NEED TO PERFORM PERFORM IN FRAME 4 LH VA 99150 REV B IN CONJUCTION WITH JOB CARD 5316-01052-05A IN COCKPIT. (CRACK). CORRECTIVE ACTION: COMPLIED WITH DELTA WORKCARD 5316-01052-05A. (2083822)
